Doctor insights on:
Opiate Withdrawal (Definition)
Opiate withdrawal refers to the variety of signs and symptoms that occur after discontinuing or decreasing the use of opiates after a period of regular use. Withdrawal is very uncomfortable but not life threatening. Symptoms of withdrawal include dilated pupils, goose bumps, insomnia, agitation, sweating, muscle aches, increased tearing, runny nose, nausea, vomiting, and abdominal pain.
Multiple symptoms: Early symptoms of withdrawal include: agitation anxiety muscle aches increased tearing insomnia runny nose sweating yawning late symptoms of withdrawal include: abdominal cramping diarrhea dilated pupils goose bumps nausea vomiting http://www.Nlm.Nih.Gov/medlineplus/ency/article/000949.Htm. ...Read moreSee 1 more doctor answer
Depends: The half-life (how long ot takes to clear half of a drug from the body) of the opioid causing withdrawal syndrome determines the onset and duration of symptoms. For example, heroin and Methadone withdrawal symptoms peak in 36-72 hours and 72-96 hours, respectively, and may last for 7-10 days and at least 14 days, respectively. ...Read moreSee 1 more doctor answer
Not pleasant : Some of the symptoms of opiate withdrawal can include cold sweats, diarrhea, nausea and vomiting, body aches, anxiety, cravings, cramping, chills, tremors, goose bumps, agitation, runny nose, yawning, and insomnia. ...Read moreSee 1 more doctor answer
Various: Early symptoms of withdrawal include: •agitation •anxiety •muscle aches •increased tearing •insomnia •runny nose •sweating •yawning late symptoms of withdrawal include: •abdominal cramping •diarrhea •dilated pupils •goose bumps •nausea •vomiting. ...Read more
Good tool: The clinical opiate withdrawal scale (cows) is a clinician-administered, pen and paper instrument that rates eleven common opiate withdrawal signs or symptoms. The summed score of the eleven items can be used to assess a patient's level of opiate withdrawal and to make inferences about their level of physical dependence on opioids. ...Read more
Does opiate withdrawal cause excessive urination? Trying to wean down my pain meds and even a small drink of water makes me urinate ALOT.
No: Hi,Opiate withdrawal is known to cause restlessness,watery eyes,runny nose nausea,sweating,muscle aches among other symptoms,especially if taken for a long time &stopped suddenly.You are doing the right thing by GRADUALLY weaning yourself.To my knowledge,excessive urination is not due to opiate withdrawal.Good luck. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Methocarbamol used for opiate withdrawal
- How long does opiate withdrawal last?
- Trazodone for opiate withdrawal
- Is chest pain an expected part of opiate withdrawals?
- Will amlodipine help with opiate withdrawals
- Does klonopin help with opiate withdrawal?
- Opiate withdrawal symptoms timeline
- Indomethacin help with opiate withdrawal
- Talk to a anesthesiologist online for free